Side effects when taking Phenindone

I have been on this tablet since beginning of April , and I am wondering if it is responsible for giving me a lot of Atrial Flutters, I also have AF but the past weeks I have had a lot of flutters,I also feel very sick. Also I take Sotolol 120mg per day .Before I started taking Phenindone I did'nt get hardly any flutters usually only after an AF attack but now I get them regular , more or less daily it's making me feel really ill. has any one else had this problem? Thanks for reading about me moaning but I just don't know what to do about it. Keep well everybody. Sann

4 Replies

oldestnewest
  • Phenindione is an anticoagulant isn't it? Sometimes known as Dindevan. Have not come across it recently. Are you in UK?

    Any new meds can cause nausea sometimes but would not expect it to cause flutters unless you are more aware of your heart because you have some anxiety re change of meds. If you are concerned get hold of your doctor as the vast majority of us on here are well informed non medical people. Hope all settles down

    Wendy B

  • Could be the soltalol , I had to come off it because of similar symptoms. I think it is unlikely to be the anticoagulant

    Eileen

  • Thanks for the reply mumknowsbest and

  • Sorry about that post I have just tried to do mumknowsbest and Wendy,yes Wendy Phenindione is a anti Coag and yes I live in the UK (Skegness in Lincs),and mumknowsbest I' very been on Sotolol years,however I will make an appt to see Dr as it is making me feel quite ill.thanks both of you,Sann x

You may also like...